×

Found 130,695 Documents (Results 1–100)

On the cardinality computation problem for regular languages over symmetric groups. (English. Russian original) Zbl 07881447

Mosc. Univ. Comput. Math. Cybern. 48, No. 2, 130-136 (2024); translation from Vestn. Mosk. Univ., Ser. XV 2024, No. 2, 73-79 (2024).
MSC:  68Qxx 03Bxx 03Dxx
PDFBibTeX XMLCite
Full Text: DOI

Checking the polynomiality of single-variable functions of \({k}\)-valued logic composite modulo \({k}\). (English. Russian original) Zbl 07881446

Mosc. Univ. Comput. Math. Cybern. 48, No. 2, 119-129 (2024); translation from Vestn. Mosk. Univ., Ser. XV 2024, No. 2, 58-72 (2024).
MSC:  03Bxx 11Txx 11Cxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference